# SDR CALA2012100800651

- Difficulty date: October 6, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 54,757 hours, 12,352 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

T/E FLAP DISAGREE ON FINAL APPROACH,  RAN QRH AND LANDED FLAPS 20,  TROUBLESHOT IAW FIM 27-51-00-815-805 AND 27-81-00/101, FIG 10H BLOCK 2 ALSO PERFORMED NORMAL OPS CHECK SEVERAL TIMES.  OPS CHECKED GOOD.  NO DEFECTS NOTED AT THIS TIME.  ACFT OK TO CONTINUE.
